# SDR A6WA201311194411

- Difficulty date: November 19, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DRAG ANGLE BATT RIB IS CRACKED.  REMOVED UNSERVICEABLE ANGLE & REPLACED WITH SERVICEABLE ONE.
